# SDR COMA9610338

- Difficulty date: December 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120205
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Deice Boots
- Condition: Worn
- Location: Lt/Rt Wing
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LT AND RT WING DEICE BOOTS AND LT AND RT ENGINE INLET DEICE BOOTS FAILED DURING FLIGHT.  REPLACED WING AND ENGINE INLET DEICE BOOTS.
